Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)



Two classes of algebras with infinite Hochschild homology

Authors: Andrea Solotar and Micheline Vigué-Poirrier
Journal: Proc. Amer. Math. Soc. 138 (2010), 861-869
MSC (2010): Primary 16E40, 16W50
Published electronically: November 2, 2009
MathSciNet review: 2566552
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove without any assumption on the ground field that higher Hochschild homology groups do not vanish for two large classes of algebras whose global dimension is not finite.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 16E40, 16W50

Retrieve articles in all journals with MSC (2010): 16E40, 16W50

Additional Information

Andrea Solotar
Affiliation: Departamento de Matemática, Facultad de Ciencias Exactas y Naturales, Universidad de Buenos Aires, Ciudad Universitaria, Pabellón 1 1428, Buenos Aires, Argentina

Micheline Vigué-Poirrier
Affiliation: Laboratoire Analyse, Géométrie et Applications, UMR CNRS 7539, Institut Galilée, Université Paris 13, F-93430 Villetaneuse, France

Keywords: Global dimension, Hochschild homology theory
Received by editor(s): June 12, 2009
Received by editor(s) in revised form: August 16, 2009
Published electronically: November 2, 2009
Additional Notes: This work was supported by the projects UBACYTX212 and PIP-CONICET 5099. The first author is a research member of CONICET (Argentina) and a Regular Associate of ICTP Associate Scheme.
The second author is a research member of University of Paris 13, CNRS, UMR 7539 (LAGA)
Communicated by: Martin Lorenz
Article copyright: © Copyright 2009 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia